Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Noticed sagging of scrotal sack and white bumps on testicles. What treatment should be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have over a half dozen white very small bumps on my testicles, and my testicles start sagging below my penis halfway thru the day my testicle sack also looks very deflated and shiny and my testicles look lopsided
Posted Mon, 10 Dec 2012 in Testicle Problems
Answered by Dr. Ram Choudhary 1 hour later
Thanks for posting your query.
Sagging and hanging of scrotal sack is not a disease, it is perfectly normal to have such sack. In warm season, warm clothing or during working hour scrotum tend to be lax and when you bath it would shrink to tight ball. Lopsided feel of testes is also okay. The bumps seem most likely related to local infection like papillomas or they may be sebaceous cysts or furuncles etc.
A visit to a local physician would be further helpful.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor